Tokyo Journal of Mathematics

On Regular Fréchet-Lie Groups VI; Infinite Dimensional Lie Groups Which Appear in General Relativity

Osamu KOBAYASHI, Yoshiaki MAEDA, Hideki OMORI, and Akira YOSHIOKA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 06, Number 2 (1983), 217-246.

Dates
First available in Project Euclid: 2 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270213867

Digital Object Identifier
doi:10.3836/tjm/1270213867

Mathematical Reviews number (MathSciNet)
MR732080

Zentralblatt MATH identifier
0537.58005

Citation

OMORI, Hideki; MAEDA, Yoshiaki; YOSHIOKA, Akira; KOBAYASHI, Osamu. On Regular Fréchet-Lie Groups VI; Infinite Dimensional Lie Groups Which Appear in General Relativity. Tokyo J. Math. 06 (1983), no. 2, 217--246. doi:10.3836/tjm/1270213867. https://projecteuclid.org/euclid.tjm/1270213867


Export citation